# SDR ASAA2019020228090

- Difficulty date: February 2, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, FORWARD WET AREA (SEC 41) INTERCOSTAL P/N:141A5410-22 LOCATED AT STA 344-STA 360, LBL 11.10, WL 208.1 CRACKED AT FASTENER HOLE LOCATION. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL PART 141A5410-148 AT STA 344-STA 360 LBL 11.10 WL 208.1 IAW SRM 51-40-02-09-0 AND DRAWING 141A5400 REV A SHEET 46.
